# SDR SWAA990602

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rear Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OVERNIGHT CHECK, FOUND OVERHEAD EXIT LIGHTS FLICKERING AT REAR OF CABIN. REMOVED AND REPLACED BATTERY PACK PER MM.
